# SDR DALA2024070706833

- Difficulty date: July 2, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 116,986 hours, 16,793 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Condition: Missing
- Location: Nacelle Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG NACELLE STRUT ACCESS PANEL OUTB MISSING. CORRECTIVE ACTION: INSTALLED #2 ENG NACELLE STRUT ACCESS PANEL O/B FWD IAW B767 AMM 54-53. CDL & PLACARD REMOVED NO "M" PROCEDURES. (6092024)
